Inequalities for a class of composite polynomials

Main Article Content

Mohd Yousf Mir
Wali Mohammad Shah


In this paper, we establish some inequalities for a more general class of polynomials P(S(z)), where P(z) = ∑ ajzj and S(z) = ∑ bjzof degree n and m respectively. These results not only generalize the results due to Dubinin [ J. Math. Sci., 143 (2007), 3069-3076] but also refine a result due to Shah and Liman [ NFAA, 9(2004), 223-232].


Download data is not yet available.

Article Details

How to Cite
Mir, M. Y., & Shah, W. M. (2022). Inequalities for a class of composite polynomials. Gulf Journal of Mathematics, 14(1), 139-147.